Cantrell, R., Cosner, C.: On the uniqueness and stability of positive solutions in the Lotka-Volterra competition model with diffusion
. Houston J. Math. 15 (1989), 341-361. MR 1032394
| Zbl 0721.92025
 Kang, J. H.: A cooperative biological model with combined self-limitation and cooperation terms
. J. Comput. Math. Optimization 4 (2008), 113-126. MR 2433652
 Lou, Y.: Necessary and sufficient condition for the existence of positive solutions of certain cooperative system
. Nonlinear Analysis, Theory, Methods and Applications 26 (1996), 1079-1095. MR 1375651
| Zbl 0856.35038
 Dunninger, Dennis: Lecture Note of Applied Analysis. Department of Mathematics, Michigan State University.
 Li, L., Logan, R.: Positive solutions to general elliptic competition models
. Differ. Integral Equations 4 (1991), 817-834. MR 1108062
| Zbl 0751.35014
 Mingxin, Wang, Zhengyuan, Li, Qixiao, Ye: The existence of positive solutions for semilinear elliptic systems. Acta Sci. Nat. Univ. Pekin. 28 36-49 (1992).
 Li, Zhengyuan, Mottoni, P. De: Bifurcation for some systems of cooperative and predator-prey type
. J. Partial Differ. Equations 25-36 (1992). MR 1177527
| Zbl 0769.35026